It looks like you're using an Ad Blocker.
Please white-list or disable AboveTopSecret.com in your ad-blocking tool.
Some features of ATS will be disabled while you continue to use an ad-blocker.
Originally posted by Gunman
Hello folks! I'm a Gulf War veteran, as you may have guessed from the title. I've had problems ranging from weeks of inexplicable lethargy, the ocasional loss of balance (to the degree of being drunk) and dizziness for reasons I can't surmise. I never thought much of it, since I figured it was something that every veteran had. (I also happened to be near a rather large explosion, so it seemed like that would throw me off) However, after a particularly bad bout of loosing my balance (In traffic.), i've started to get a bit more concerned about it. I haven't sought any compensation for it, since its really just a minor problem ever y now and then.
I've been thinking back, and they gave us quite a bit of drugs during active duty. In particular, I remember the antrhax vaccine hurting quite a bit. I've tried to think of what did it, but I can't remember what I took too well out of the actaul war. However, these seem like probable candidates:
1. Any of the pills we recived, since I can't recall exactly what they were, and almost every drug today carries some kind of god awful side effect.
2. DU rounds, and the abundance that they were used in. It's a clear canidate due to fact that radiation could do this to me.
3. Just plain shell shock, though this seems somewhat unlikely compared to the other two.
Any help you have would be nice.
[edit on 21-3-2006 by Gunman]